# SDR ANCF2017090702

- Difficulty date: September 8, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N536AV
- Make and model: Airbus A320-214
- Aircraft serial: 5360
- Aircraft time: 11,989 hours, 12,183 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Contaminated
- Location: Cabin Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, THERE WAS A BURNING ODOR.   IAW AMM 21-52-00-200-002-A, A DETAILED VISUAL INSPECTION OF PIPE ASSEMBLEES BETWEEN THE HEAT EXCHANGEN MAIN AND THE HEATER OF RT PACK WAS ACCOMPLISHED AND FOUND TO BE CONTAMINATED.
